Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A substitute for Lebesgue's bounded convergence theorem


Author: I. Namioka
Journal: Proc. Amer. Math. Soc. 12 (1961), 713-716
MSC: Primary 46.01
MathSciNet review: 0125427
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • [2] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [3] W. F. Eberlein, Weak compactness in Banach spaces. I, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 51–53. MR 0021239
  • [4] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. MR 0033869
  • [5] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. MR 0070144

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0125427-2
Article copyright: © Copyright 1961 American Mathematical Society